# SDR DALA2021111507032

- Difficulty date: November 14, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N365NB
- Make and model: Airbus A319-114
- Aircraft serial: 2013
- Aircraft time: 49,599 hours, 25,631 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: LD0500120
- Condition: Odor
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

A/C 3165 - F/A REPORTED SMELL OF FUMES NO SMOKE. GALLEY LIGHT TURNED OFF, SMELL DISSAPATED.   PERFORMED NOGO ODI WORKCARD AMDS 0550-2002 TYPE 9. DEACTIVATED FWD GALLEY WORKLIGHT PER ER/A 600000-14TR REV ORIG. C/W PERM REPAIR PER MSF.
